# SDR AALA202309270728

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 19,327 hours, 8,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R FORWARD GALLEY PLASTIC RED GIRT BAR PLASTIC COVER MISSING ON RIGHT SIDE. REPLACED RED PLASTIC COVER ON GIRT BAR AT DOOR 1R-FORWARD GALLEY. PER AMM 20-10-01.
